Alert archive / Michigan / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 13, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this severe thunderstorm warning at May 31, 2010, 7:13 AM EDT for 5 counties in Michigan. It was in force for 12 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 31, 2010, 7:13 AM EDT (11:13 UTC)
- Expired
- May 31, 2010, 7:25 AM EDT
- In force
- 12 min
- Issued by
- NWS Grand Rapids, MI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Allegan County, MI, Kent County, MI, Muskegon County, MI, Ottawa County, MI, Van Buren County, MI
The radar
The Grand Rapids radar (KGRR), 30 km from the middle of the area, began a volume at 11:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Detroit, MI (KDTX), launched 00:00Z, 11.2 hours before the alert went out and 204 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2167 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
406 WUUS53 KGRR 311113 SVRGRR MIC005-081-121-139-159-311200- /O.NEW.KGRR.SV.W.0013.100531T1113Z-100531T1200Z/ BULLETIN - IMMEDIATE BROADCAST REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE GRAND RAPIDS MI 713 AM EDT MON MAY 31 2010 THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL ALLEGAN COUNTY IN SOUTHWEST MICHIGAN... WESTERN KENT COUNTY IN SOUTHWEST MICHIGAN... SOUTHEASTERN MUSKEGON COUNTY IN WEST CENTRAL MICHIGAN... OTTAWA COUNTY IN SOUTHWEST MICHIGAN... NORTH CENTRAL VAN BUREN COUNTY IN SOUTHWEST MICHIGAN... * UNTIL 800 AM EDT * AT 709 AM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING LARGE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM COOPERSVILLE TO 9 MILES EAST OF SOUTH HAVEN..AND MOVING NORTHEAST AT 25 MPH. * LOCATIONS IMPACTED INCLUDE... HOLLAND... ALLEGAN... HUDSONVILLE... COOPERSVILLE... FENNVILLE... LACOTA... GRAND JUNCTION... CHESTER TWP... OLIVE CENTER... DRENTHE... BAUER... JAMESTOWN... JENISON... MARNE... EASTMANVILLE... LAMONT... CONKLIN... ALLENDALE... PRECAUTIONARY/PREPAREDNESS ACTIONS... SEVERE THUNDERSTORMS CAN PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO AREAS WHERE WATER COVERS THE ROAD. && LAT...LON 4325 8576 4257 8577 4233 8621 4307 8608 TIME...MOT...LOC 1114Z 241DEG 23KT 4303 8598 4246 8608 WIND...HAIL 60MPH 1.00IN $$ WDM
1 follow-up statement
474 WWUS53 KGRR 311125 SVSGRR SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GRAND RAPIDS MI 725 AM EDT MON MAY 31 2010 MIC005-081-121-139-159-311135- /O.CAN.KGRR.SV.W.0013.000000T0000Z-100531T1200Z/ MUSKEGON MI-KENT MI-ALLEGAN MI-VAN BUREN MI-OTTAWA MI- 725 AM EDT MON MAY 31 2010 ...THE SEVERE THUNDERSTORM WARNING FOR OTTAWA...NORTH CENTRAL VAN BUREN...CENTRAL ALLEGAN...SOUTHWESTERN KENT AND SOUTHEASTERN MUSKEGON COUNTIES IS CANCELLED... THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. TO REPORT SEVERE WEATHER...CONTACT YOUR NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS. LAT...LON 4325 8576 4257 8577 4233 8621 4307 8608 TIME...MOT...LOC 1125Z 241DEG 23KT 4321 8540 4303 8545 $$ WDM
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 31, 4:09 AM EDT, 3 hours 4 minutes earlier.
Area forecast discussion, May 31, 4:09 AM EDT, 3 hours 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GRAND RAPIDS MI 409 AM EDT MON MAY 31 2010 LATEST UPDATE...ALL SECTIONS EXCEPT AVIATION... .SYNOPSIS...(409 AM EDT MON MAY 31 2010) A COLD FRONT WILL PUSH ACROSS THE REGION TODAY BRINGING SCATTERED SHOWERS AND THUNDERSTORMS MOST COMMONPLACE IN THE AFTERNOON. ALTHOUGH ALL AREAS COULD SEE SOME RAIN...THE HIGHEST POTENTIAL WILL OCCUR SOUTH OF A SOUTH HAVEN TO ST. JOHNS LINE. A FEW OF THE SHOWERS MAY LINGER INTO THIS EVENING...ESPECIALLY SOUTHEAST OF GRAND RAPIDS. AFTER A PLEASANT TUESDAY...RAIN CHANCES RETURN LATE TUESDAY NIGHT INTO WEDNESDAY AS ANOTHER COLD FRONT MOVES IN. && .SHORT TERM...(409 AM EDT MON MAY 31 2010) (TODAY THROUGH WEDNESDAY) A COLD FRONT WAS MOVING INTO EASTERN WISCONSIN AS OF 07Z. THE FRONT WILL TEAM UP WITH MOISTURE THAT WAS STEADILY MOVING NORTHWARD INTO THE OHIO VALLEY THIS MORNING. THE TWO WILL MEET UP OVER THE SOUTHERN GREAT LAKES LATER TODAY. WILL MAINTAIN THE LIKELY POPS OVER THE SOUTHERN CWA...WITH HIGH CHANCE POPS ELSEWHERE. AS FAR AS SEVERE STORM POTENTIAL...IT APPEARS LOW AT THIS TIME. THE BEST INSTABILITY SHOULD OCCUR OVER THE SE CWA WHERE SOME MORNING SUN SHOULD BE SEEN. HOWEVER THIS IS IN AN AREA OF LOW SHEAR VALUES IN THE ORDER OF 20-25 KTS. THE OTHER NEGATIVE IS THAT MUCH OF THE STORMS WILL BE POST FRONTAL INTO THE AFTERNOON. AS THE FRONT RUNS INTO THE BETTER MOISTURE FROM THE SOUTH BY LATE AFTERNOON...WE SHOULD SEE BETTER STORM DEVELOPMENT ALONG THE FRONT. THIS SHOULD HAPPEN SE OF A AZO-LAN LINE WHERE THERE COULD BE AN ISOLATED SEVERE STORM OR TWO. HAVE INCREASE POPS FOR THIS EVENING OVER THE SE CWA WHERE THE FRONT SHOULD STILL BE INTERACTING WITH THE DEEPER MOISTURE THERE. MUCH DRIER AIR ARRIVES FROM THE NW OVERNIGHT BRINGING AN END TO THE PCPN BY ABOUT MIDNIGHT. HIGH PRESSURE IS SOLIDLY IN PLACE FOR TUESDAY. LOWER DEW POINTS AND ABUNDANT SUNSHINE WILL MAKE FOR A VERY PLEASANT DAY. SOME CHANGES HAVE OCCURRED IN THE MODEL SOLUTIONS INTO THE MID WEEK PERIOD. BY THIS TIME FRAME WE WILL BE IN A ZONAL FLOW AND THE MODELS ARE STRUGGLING ON HOW TO HANDLE SHORT WAVES THAT ARE MOVING THROUGH THIS REGIME. IN GENERAL...THE MODELS HAVE BECOME MORE ROBUST WITH A COLD FRONT THAT CROSSES THE AREA LATE TUESDAY NIGHT INTO WEDNESDAY WITH MORE UPPER LEVEL SHORT WAVE SUPPORT. WILL NOT COMPLETE BITE ON THIS...BUT HAVE TRENDED THE FORECAST WETTER BY ADDING POPS TO LATE TUESDAY NIGHT AND INCREASED POPS ON WEDNESDAY. THE FRONT APPEARS TO SLOW DOWN AS IT CROSSES THE REGION. THIS WILL ADD TWO POTENTIAL ISSUES...HEAVIER RAINS AND ALSO THE CHANCE OF SEVERE STORMS. RAINFALL COULD APPROACH AN INCH...LARGELY DEPENDING ON THE BEHAVIOR OF THE FRONT. SEVERE POTENTIAL WOULD BE HIGHEST OVER THE SOUTHERN CWA...SOUTH OF THE SLOW MOVING FRONT...WHERE DAYTIME HEATING COULD LEAD TO STRONGER INSTABILITY. && .LONG TERM...(409 AM EDT MON MAY 31 2010) (WEDNESDAY NIGHT THROUGH SUNDAY) THE CHALLENGE IS TIMING THE SHOWERS WITH EACH SHORTWAVE IN ZONAL FLOW. THERE WAS A LARGE STORM OVER THE CENTRAL PACIFIC JUST EAST OF THE DATELINE SUNDAY NIGHT. THAT STORM IS EXPECTED TO MOVE SLOWLY ACROSS THE GULF OF ALASKA INTO THE END OF THIS WEEK. AS THAT DOES SO...IT BUILDS THE UPSTREAM RIDGE OVER NORTH CENTRAL CANADA (NUNAVUT) THAT LARGELY REMAINS IN PLACE THROUGH THIS COMING WEEK. THIS THEN CREATES AN OMAGE BLOCK FROM ALASKA EASTWARD INTO EASTERN CANADA. THAT WILL HELP MAINTAIN A ZONAL FLOW ACROSS THE NORTHERN UNITED STATES THROUGH MOST OF THIS COMING WEEK. THE PRIMARY POLAR JET CORE WILL BE NEAR 45 NORTH... OVER THE GREAT LAKES... THROUGH A GOOD PART OF THIS COMING WEEK. THE PROBLEM OF COURSE IS TIMING AND DEVELOPMENT OF SHORTWAVES MOVING THROUGH THIS ZONAL FLOW. THE MODELS DO NOT DO WELL WITH THESE SORT OF FEATURE IN ZONAL FLOW. THE NEXT SYSTEM TO COME THROUGH THIS AREA IS THE RESULT OF THE JET ENTRANCE REGION THAT CROSSES UPPER MICHIGAN ON WEDNESDAY. THERE ARE MULTIPLE WAVE SEGMENTS ASSOCIATED WITH THIS SYSTEM AND IT SEEMS THERE WILL BE TWO PERIODS OF SHOWERS/THUNDERSTORMS.... WEDNESDAY THEN THURSDAY. THE LOCATIONS AND TIMING OF THESE CHANGE ON EVERY MODEL RUN AND FROM MODEL TO MODEL. THERE IS SOME POTENTIAL FOR STRONG STORMS DEPENDING ON JUST HOW THIS ALL PLAYS OUT. CONFIDENCE FOR STRONG STORMS OVER THE GRR CWA THURSDAY IS VERY LOW. THERE IS ANOTHER MAJOR SYSTEM THAT COMES INTO THE WESTERN GREAT LAKES OVER THE WEEKEND AND THAT SYSTEM HAS EVEN MORE QUESTIONS THAN THE WED/THU SYSTEM DOES. GIVEN THAT I DID NOT FEEL IT SERVED MUCH PURPOSE TO CHANCE THE CURRENT GRIDS MUCH IF AT ALL. SO I MADE ONLY COSMETIC CHANGES AND CALLED THAT GOOD. && .AVIATION...(1210 AM EDT MON MAY 31 2010) THINKING HAS NOT CHANGED WITH THE 06Z TAF ISSUANCE. STILL EXPECTING A COLD FRONTAL BOUNDARY TO PASS THROUGH THE AREA BETWEEN 14Z AND ABOUT 00Z. SCATTERED SHOWERS ARE EXPECTED...WITH SOME EMBEDDED THUNDERSTORMS AS WELL. THE BEST CHANCE FOR STORMS WILL BE FROM KGRR SOUTH AND EAST DURING THE AFTERNOON HOURS. COVERAGE WILL PROBABLY NOT BE WIDESPREAD...SO STILL COVERING THE SHOWER THREAT WITH VCSH WORDING. THUNDER IS TOUGHER TO NAIL DOWN...SO HAVE OPTED TO CONTINUE THE CB TAG ASSOCIATED WITH THE CEILINGS. FOR THE MOST PART CONDITIONS WILL BE VFR...WITH CIGS AND VSBY/S DIPPING INTO THE MVFR CATEGORY AT TIMES...ESPECIALLY BETWEEN ABOUT 15Z AND 00Z. && .MARINE...(409 AM EDT MON MAY 31 2010) THE FRONT PASSES THE NEARSHORE WATERS TOWARD MID DAY AND WINDS WILL SHIFT TO THE NW. WAVES COULD BRIEFLY BUILD TO AROUND 3 FEET IN SOME AREAS TOWARD EVENING IN THIS FLOW. WIND SPEEDS WILL DROP OFF AFTER SUN DOWN AND RESULT IN LOWERING WAVES. MUCH OF TUESDAY WILL SEE LOWER WINDS AND WAVES. HOWEVER...TOWARD EVENING SOUTH WINDS WILL BE ESTABLISHED ON THE BACK SIDE OF HIGH PRESSURE. THIS WILL INCREASE THE FETCH OVER THE CENTRAL PORTION OF THE LAKE. WAVES COULD APPROACH SCA LEVELS AROUND THE SABLE POINTS LATE TUESDAY INTO TUESDAY NIGHT. && .HYDROLOGY...(409 AM EDT MON MAY 31 2010) THE RAIN WILL BE SCATTERED ACROSS THE REGION TODAY HOLDING BASIN AVERAGES TO A QUARTER INCH OR LESS. THE EXCEPTION MAY BE OVER THE SE WHERE THE RAIN MAY PERSIST INTO THIS EVENING AND UP TO A HALF OF RAIN MAY OCCUR. THE LATE TUESDAY NIGHT AND WEDNESDAY TIME FRAME APPEARS TO BE SOMEWHAT WETTER. THE MODELS ARE STILL IN THE PROCESS OF COMING INTO AGREEMENT...BUT A HALF OF AN INCH TO AS MUCH AS AN INCH OF RAIN APPEARS POSSIBLE IN THIS TIME FRAME AS A SLOW MOVING FRONT MOVES ACROSS THE REGION. && .GRR WATCHES/WARNINGS/ADVISORIES... MI....NONE. LM....NONE. && SYNOPSIS: JK SHORT TERM: JK LONG TERM: WDM AVIATION: DUKE MARINE: JK HYDROLOGY: JK
Hazardous weather outlook, May 31, 5:27 AM EDT, 1 hour 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND RAPIDS MI 527 AM EDT MON MAY 31 2010 LMZ844>849-MIZ037>040-043>046-050>052-056>059-064>067-071>074-010930- ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI-MASON-LAKE- OSCEOLA-CLARE-OCEANA-NEWAYGO-MECOSTA-ISABELLA-MUSKEGON-MONTCALM- GRATIOT-OTTAWA-KENT-IONIA-CLINTON-ALLEGAN-BARRY-EATON-INGHAM- VAN BUREN-KALAMAZOO-CALHOUN-JACKSON- 527 AM EDT MON MAY 31 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST LOWER MICHIGAN. .DAY ONE...TODAY AND TONIGHT SCATTERED THUNDERSTORMS ARE EXPECTED INTO LATE MORNING AS A COLD FRONT MOVES INTO SOUTHWEST LOWER MICHIGAN BY LATE THIS MORNING. THE STRONGEST STORMS COULD HAVE HAIL TO THREE QUARTERS OF AN INCH AND WIND GUSTS TO 40 MPH AS THEY MOVE NORTHEAST AROUND 20 MPH. BY EARLY AFTERNOON THE STORMS ARE EXPECTED TO BECOME BETTER ORGANIZED JUST EAST OF GRAND RAPIDS...BEHIND THE COLD FRONT. THE STRONGEST STORMS MAY APPROACH SEVERE LIMITS WITH WIND GUSTS TO NEAR 60 MPH AND HAIL TO ONE INCH. DUE TO THE SLOW MOVEMENT OF THESE STORMS...LOCALIZED STREET FLOODING IS POSSIBLE. THE STORMS SHOULD BE OUT OF THE AREA BY EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ADDITIONAL THUNDERSTORMS ARE POSSIBLE WEDNESDAY INTO THURSDAY AS A SERIES OF WAVES ON THE FRONT MOVE THROUGH THE AREA. SOME OF THESE STORMS COULD BE STRONG AND PRODUCE LOCALLY HEAVY RAINFALL. A STORM OVER THE WEEKEND COULD BRING ADDITIONAL THUNDERSTORMS TO THE AREA. .SPOTTER INFORMATION STATEMENT... WHILE SPOTTER ACTIVATION IS NOT EXPECTED... PLEASE CALL IN ANY SIGHTINGS OF HAIL OR DAMAGING WINDS. WDM
In the hours before
Special weather statement, May 31, 6:12 AM EDT, 1 hour 1 minute before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
612 AM EDT MON MAY 31 2010
MIZ056-057-064-065-071-072-311115-
ALLEGAN-BARRY-KALAMAZOO-KENT-OTTAWA-VAN BUREN-
612 AM EDT MON MAY 31 2010
...SIGNIFICANT WEATHER ADVISORY...
AT 607 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES NORTHWEST OF
HOLLAND TO SAUGATUCK...MOVING NORTHEAST AT 30 MPH.
PENNY SIZE HAIL...WINDS GREATER THAN 40 MPH...FREQUENT CLOUD TO
GROUND LIGHTNING...BRIEF HEAVY DOWNPOURS...ARE POSSIBLE WITH THESE
STORMS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
GUSTY WINDS MAY CAUSE SMALL OBJECTS SUCH AS TRASH BINS TO BLOW
AROUND. STAY AWAY FROM HIGH OBJECTS OUTDOORS SUCH AS TREES. SEEK
SHELTER IN A STURDY STRUCTURE UNTIL THESE STORMS HAVE PASSED.
&&
LAT...LON 4248 8626 4265 8624 4270 8622 4302 8624
4329 8532 4248 8532 4230 8634
TIME...MOT...LOC 1012Z 240DEG 26KT 4288 8616 4263 8617
WDMLocal storm report, May 31, 7:08 AM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAND RAPIDS MI
708 AM EDT MON MAY 31 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 AM TSTM WND GST 4 SW HUDSONVILLE 42.83N 85.92W
05/31/2010 E60 MPH OTTAWA MI NWS EMPLOYEE
THIS IS AN ESTIMATED WIND GUST. AN 8 INCH DIAMETER
HEALTHY TREE WAS KNOCKED DOWN. REPORT RELAYED BY AN OFF
DUTY NWS EMPLOYEE.
&&
HOVINGThe office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 31, 6:12 AM EDT | Special Weather Statement | GRR | Allegan, Kent | 63 min |
| May 31, 6:41 AM EDT | Severe Thunderstorm Warning | GRR | Allegan, Kent, Montcalm, Ottawa | 64 min |
| May 31, 7:45 AM EDT | Special Weather Statement | GRR | Lake, Mason, Oceana, Osceola | 60 min |
| May 31, 7:49 AM EDT | Special Weather Statement | GRR | Kent | 56 min |
| May 31, 8:42 AM EDT | Special Weather Statement | GRR | Isabella | 33 min |
| May 31, 8:53 AM EDT | Special Weather Statement | GRR | Clare | 67 min |
| May 31, 10:40 AM EDT | Special Weather Statement | GRR | Calhoun, Kalamazoo | 80 min |
| May 31, 11:52 AM EDT | Special Weather Statement | GRR | Barry, Eaton | 53 min |
| May 31, 1:08 PM EDT | Special Weather Statement | GRR | Clinton | 67 min |
| May 31, 1:29 PM EDT | Special Weather Statement | GRR | Allegan | 61 min |
| May 31, 1:36 PM EDT | Special Weather Statement | GRR | Isabella | 54 min |
| May 31, 1:49 PM EDT | Special Weather Statement | GRR | Newaygo | 56 min |
| May 31, 2:04 PM EDT | Severe Thunderstorm Warning | GRR | Kent | 41 min |
| May 31, 2:31 PM EDT | Areal Flood Advisory | GRR | Ionia, Kent, Montcalm | 3 hr |
| May 31, 2:33 PM EDT | Special Weather Statement | GRR | Isabella | 42 min |
| May 31, 2:45 PM EDT | Special Weather Statement | GRR | Montcalm | 30 min |
| May 31, 2:55 PM EDT | Special Weather Statement | GRR | Montcalm | 65 min |
| May 31, 3:30 PM EDT | River Flood Warning | GRR | Kent | 5 hr |
| May 31, 3:36 PM EDT | Special Weather Statement | GRR | Isabella | 54 min |
| May 31, 4:00 PM EDT | Flash Flood Warning | GRR | Kent | 5 hr |
| May 31, 4:50 PM EDT | Special Weather Statement | GRR | Jackson | 55 min |
| May 31, 6:34 PM EDT | Areal Flood Advisory | GRR | Jackson | 3 hr |
Nearby
Severe Thunderstorm Warnings in Michigan, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.